22 hours after Hyaluronidase injection and my lips are so swollen! Is it OK? How is it fixed? (Photo)

I have inhected my lips with fillers about 8 days ago now ,, i didnt like my results so i went back to the doctor today and he injected hyaluronidase , it has been about 22 hours now . My doctor advised me to use hot packs and massage my lips . Now my lips are even more swollen than before ! Is this ok? It it going to resolve? Ps its the upper lip only

Doctor Answers 3

Hyaluronidase in Lips

Sorry to hear that you are not satisfied with your results. You may still have some residual swelling that should subside in the next few days. I would recommend waiting at least two weeks before proceeding with any other injectable treatments.

Hyaluronidase is a soluble protein-based enzyme solution that breaks down and helps the body reabsorb hyaluronic acid filler that was injected into your lips. It's fast and effective, you should see reduction in the lips within 24-48 hours. It is important to choose the right cosmetic surgeon who is dedicated to the Facial Plastic Specialty in order to achieve the top results.


Toronto Facial Plastic Surgeon
4.8 out of 5 stars 146 reviews

Swollen after hyaluronidase

Personally I would advise you not to use hot on your lips and to keep your hands away from it, as massaging an area after injection can irritate it and make it swell worse. There's also a chance you are swollen from the initial injection still too. It all should resolve in time. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.6 out of 5 stars 17 reviews

Should be fine

Hyalase takes effect over 24-72 hours. The swelling is an inevitable consequence of further injections causing bruising and swelling to your lip. Dont worry, all will settle. Hopefully you will have a shape you want without all the filler dissolving away. That of course depends on the amount of hyalase injected. Hope that helpsAdam Goodwin

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.